RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2015, Volume 70, Issue 6(426), Pages 203–204 (Mi umn9691)  

This article is cited in 3 scientific papers (total in 3 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Equations of motion of non-holonomic systems

A. V. Borisov, I. S. Mamaev

Steklov Mathematical Institute of Russian Academy of Sciences

Funding Agency Grant Number
Russian Science Foundation 14-50-00005
This work is supported by the Russian Science Foundation under grant 14-50-00005.


DOI: https://doi.org/10.4213/rm9691

Full text: PDF file (374 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2015, 70:6, 1167–1169

Bibliographic databases:

Document Type: Article
MSC: 37J60, 37C10
Presented: D. V. Treschev
Accepted: 13.10.2015

Citation: A. V. Borisov, I. S. Mamaev, “Equations of motion of non-holonomic systems”, Uspekhi Mat. Nauk, 70:6(426) (2015), 203–204; Russian Math. Surveys, 70:6 (2015), 1167–1169

Citation in format AMSBIB
\Bibitem{BorMam15}
\by A.~V.~Borisov, I.~S.~Mamaev
\paper Equations of motion of non-holonomic systems
\jour Uspekhi Mat. Nauk
\yr 2015
\vol 70
\issue 6(426)
\pages 203--204
\mathnet{http://mi.mathnet.ru/umn9691}
\crossref{https://doi.org/10.4213/rm9691}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3462718}
\zmath{https://zbmath.org/?q=an:06608784}
\elib{http://elibrary.ru/item.asp?id=25707783}
\transl
\jour Russian Math. Surveys
\yr 2015
\vol 70
\issue 6
\pages 1167--1169
\crossref{https://doi.org/10.1070/RM2015v070n06ABEH004976}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000372362900005}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84962915531}


Linking options:
  • http://mi.mathnet.ru/eng/umn9691
  • https://doi.org/10.4213/rm9691
  • http://mi.mathnet.ru/eng/umn/v70/i6/p203

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Borisov, I. S. Mamaev, “Symmetries and reduction in nonholonomic mechanics”, Regul. Chaotic Dyn., 20:5 (2015), 553–604  mathnet  crossref
    2. Yu. L. Karavaev, A. A. Kilin, “Nonholonomic dynamics and control of a spherical robot with an internal omniwheel platform: theory and experiments”, Proc. Steklov Inst. Math., 295 (2016), 158–167  mathnet  crossref  crossref  mathscinet  isi  elib
    3. A. V. Borisov, I. S. Mamaev, I. A. Bizyaev, “Dynamical systems with non-integrable constraints, vakonomic mechanics, sub-Riemannian geometry, and non-holonomic mechanics”, Russian Math. Surveys, 72:5 (2017), 783–840  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:240
    Full text:15
    References:57
    First page:39

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019